... discharge and slight itching? While taking this pill, will I have some type of leakage like I would if I took Monistat?
You can have an increase in vaginal discharge after taking fluconazole. As the medication begins to work, the vagina will clear itself of the overgrowth of Candida and this is what you are seeing. You might want to protect your clothing by wearing a panty liner or thin pad while the discharge is clearing the body. Be sure to change it frequently as the discharge can be very irritating to the outer vaginal tissues and the insides of your thighs. Sometimes it helps to cleanse the area after urination with one of those disposable moist wipes they sell in the TP isle. It will help make you feel fresher and eliminate the irritating discharge from the outer vaginal tissues. The discharge should only last a few days as the medicine works to clear out what is already there from the Candida (or yeast) infection. You can apply a very light, thin layer of cortisone cream to the outer vaginal tissues only, if the itching is very troublesome. i hope this answers your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2013 • 1 answer
Posted 16 Jun 2015 • 2 answers
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
Posted 16 Sep 2015 • 1 answer
Posted 23 Mar 2016 • 0 answers
Posted 26 Jan 2017 • 1 answer